This is NOT UNKNOWN
and why they consider it to be a ‘rare’ reaction is beyond me, as I am reading about more similar reactions in this vein!
I myself had it over 4 years ago when I’d first started IVIG…First put on tylenol, then benedryl… to no avail about this blister- like ITCHY like the devil ‘things’ on my hands! And DID they ITCH! Took two trips to my dermatologist to prescribe two different ropical steroid ointments that would knock it flat. Why two trips? Because the stuff was either ‘there’ to see or not. Got lucky on the second try. It was like Poision Ivy – I don’t LIKE Poision Ivy!
Now I take more benedryl to pre-empt the issue and usually don’t have any reaction. Only a ‘bump’ or two. That is enuf thank you?
As for why these reactions occur? It could be a heap of things! The processing, the packaging, the solution for infusing….What I have done IS simply report it to the ‘manufacturer’s 800 phone number here is the US… I do believe if we all reported such quirks, that more attention would be paid to them! Unfortunately many doctors do not bother – they may tell their drug rep and then most likely nothing will happen?
Those ‘itches’ are something to NOT be ignored tho! They could be symptoms of a more severe reaction ‘hatching’ and that is something I for one want to avoid at all costs! I have so far and count myself lucky… Always be cautious?